# SDR SWAA2022022220808

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,340 hours, 24,333 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 5241000101
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TRANSFERRED FROM LOGBOOK PAGE #0743907 'AFT LAV SERVICE DOOR EVIDENCE OF CORROSION' / REMOVED CORRODED AFT LAV SERVICE DOOR + REPLACED WITH NEW AFT LAV SERVICE DOOR MPN 52410001-01 IAW AMM 52-49-07-400-801 + 52-49-07-000-802
